# SDR 2000ZZZX753

- Difficulty date: October 18, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N404EM
- Make and model: Bell 222U
- Aircraft serial: 47514
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Gear
- Part number: 408204002
- Condition: Spalled
- Location: Cooler Blower
- Part time: 299 hours
- Component: Honeywell
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR MAKING METAL.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
